# SDR SWAA2022020735995

- Difficulty date: January 16, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 19,947 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET BROKEN ON KEEL BEAM FWD R/H BS.550 RBL5 / REMOVED ADN REPLACED SUPPORT BRACKET ON KEEL BEAM FWD R/H B.S. 550 RBL 5 IAW DWG 149A7701 AND SRM 51-40-02-0G-0.
